The overall rating of a review is different from a simple average of all individual ratings.
Share this review on
I have used Syndol for 24 years. I have had tension/ hormonal / Allergy related headaches and migraines since I was 12. I discovered Syndol 24 years ago and it has changed my life. Yes it makes you drowsy but if you use the a caffiene and glucose pill, available at superdrugs and tesco on the shelf, no drowsiness. Unfortunately, it has been taken off the shelves. Why, I don't know. Other products containing Codeine, Paracetamol and caffiene are still available but are not as effective. The secret ingredient is Doxylamine. It is a mild antihystamine and does the trick. The only other products available in the uk with this combination were Boots tension headache and Propain plus. Boots tension headache has also vanished all of a sudden and Propain Plus is only available on prescription. So guess what? There are going to be a whole lot of otherwise very productive people off work sick with headaches or unable to cope with their busy lives because they can't self medicate without making appointments to go and see a doctor to get a prescrition and then paying nearly double the price for something they could get off the shelf before for £5. What is this world coming to? Friggen' Nanny state! We are expected to behave and take the resposibility of adults and yet we are treated like children who cannot control our own analgesics! It is a Socialist soceity we live in. The powers that be are trying to control every aspect of our every day lives and trust me when I say. " IT IS ALL GOING TO BACKFIRE and They will have to pick up the pieces!!!!"